MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Investigation completed and product evaluated with no defect found on returned meter.Most likely underlying root cause of malfunction:strip issue.Note test strips-udi#:(b)(4).
 
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer's expected fasting blood glucose test result range is 95 to 105 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer fasting and produced test results of 91 and 90 mg/dl.The test strip lot manufacturer's expiration date is 02/28/2018 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6122431
Report Number1000113657-2016-01895
Device Sequence Number10959232
Product Code NBW
UDI-Device Identifier00087701426520
UDI-Public(01)00087701426520
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1930
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2016
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2016
Initial Report FDA Received Date11/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY